# SDR 96ZZZX4296

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600VF
- Make and model: Piper PA60600
- Aircraft serial: 600757806122
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge
- Condition: Separated
- Location: Alternate Air
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, THE THROTTLE COULD NOT BE REDUCED BELOW 22 INCHES OF MANIFOLD PRESSURE DUE TO A RESTRICTION IN THE FUEL INJECTOR SERVO BUTTERFLY.  THE BLOCKAGE WAS THE ALTERNATE AIR DOOR THAT HAD SEPARATED FROM THE HINGE AND WENT DOWN LINE IN THE INDUCTION SYSTEM TO BLOCK THROTTLE.  FURTHER INVESTIGATION SHOWS THE AEROSTARS OWNERS GROUP HAD IDENTIFIED THIS AS AN ONGOING PROBLEM IN THE 600 NON-TURBO MODELS ONLY.  RECOMMEND A 50-HOUR INSPECTION OF ALTERNATE AIR DOORS.
